# SDR SWAA2018092425450

- Difficulty date: September 1, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 54,545 hours, 30,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED AT BS 986, RBL 45.  R&R SHEAR WEB PER SRM & DWG.
